Couldn't find what you looking for?

TRY OUR SEARCH!

This might be really confusing: I have been on birth control (BYaz) since August 2013 (7 months). I have had unprotected sex since then and haven't gotten pregnant. Recently, I had unprotected sex and could completely tell that he had... Finished... Inside of me. I took Plan B about 14 hours later because this time scared me a lot for some reason. I have felt nausea, tenderness, and period like cramps. I have gotten my period regularly since starting the pills nor have I missed pills, ever. I didn't record my last period so I'm not 100% sure when it should be coming, but no period yet since taking Plan B a little over 3 days ago. Is it okay that I did this? Should my period be super delayed? Is there any chance of pregnancy? I'm only 18 and scared. :(

Loading...

Hi Colbie,

Do not take Plan B, or any ECP, with your birth control.  You don't need to and your body DOES NOT need the extra hormones.

You are protected by Beyaz.

Your next FEW periods can be early or late and heavier or lighter than normal.  You can also have cramping, tender breasts, and even spotting.  These are all common side effects from an ECP.  ECP's DO NOT necessarily induce a period.

Daily birth control is MUCH MORE EFFECTIVE than an ECP. 

Hope it helps.

Reply

Loading...

Thank you, medic-dan. Still waiting on the period but I'm hoping for the best.
Reply

Loading...